| Catalog Number |
XIFNT415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Purulent Discharge (1812); Unspecified Infection (1930)
| Date of Event |
08/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after implantation the patient had a follow up (f/u) with general dentist who noticed purulence.The next day the patient f/u for implant removal due to infection at implant tooth site #12.
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).A4: patient weight unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.